# SDR AALA201609279006

- Difficulty date: September 23, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Crazed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LEFT HAND CABIN WINDOW NR 1 CRAZED.  REPLACED CABIN WINDOW NR 1 PER AMM 56-20-00.
